# SDR DALA2022070904807

- Difficulty date: July 8, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBONDS ON METALBOND REPAIR AT UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE, RH WING OSS 490: 0.875IN LENGTH X 0.64IN WIDTH IN REFERENCE TO CARD 5740-01145-05H. CORECTIVE ACTION: AREAS ON METALBOND REPAIR AT UPPER SURFACE , L.E. SLAT 8 TRAILING EDGE WEDGE, RH WING OSS 490: 0.875IN. LENGTH X 0.64IN. WIDTH WERE REPAIRED PER BOEING 757-200 S.R.M. 51-70-10-2R PROCEDURE REPAIR GENERAL IN REFERENCE TO BOEING 757- 200 S.R.M. 57-43-02-2R. (2311720)
